Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 3, Issue 4, Pages 267-268
http://dx.doi.org/10.1155/S1048953390000259

Introduction to the mathematics of operations research, by Kevin J. Hastings

Department of Applied Mathematics, Florida Institute of Technology, 150 W. University Blvd., Melbourne 32901, Florida, USA

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jay Yellen, “Introduction to the mathematics of operations research, by Kevin J. Hastings,” Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 4, pp. 267-268, 1990. https://doi.org/10.1155/S1048953390000259.